# SDR AALA20140427009

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 12,786 hours, 5,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 360 BETWEEN STRINGERS 18 & 19 LT.  CUT OUT THE DAMAGE & INSTALLED EXTERNAL DOUBLER IAW EA B737-53-034618.
